# SDR DALA2016051703967

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,754 hours, 45,762 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ON BS 1322 AND LONGERON 30.  DAMAGE WAS CUT OUT IAW SRM 53-03, FIG 2A, FIG 3.  HFEC WAS PERFORMED ON CUTOUT AREA, NO CRACKS WERE FOUND IAW NDT-SPM 06-10-01-001.  NEW ANGLES -7-3 SECTION FILLER FRAME WERE DRILLED AND ADJUSTED IAW SRM 51-10-4.  PLATES WERE FABRICATED IAW SRM 53-03, FIG 2A.  REPAIR PART WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 38, 14 AND 21.  REPAIR PARTS WERE INSTALLED IAW SPM 51-30-2 AND 51-30-5.
